# SDR GLBA2003115

- Difficulty date: August 6, 2003
- Submitted: August 12, 2003
- Operation: Air carrier
- Aircraft: N108UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120108
- Aircraft time: 26,339 hours, 29,544 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drain Valve
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN DIFF. DROPPED TO ZERO UNABLE TO CONTROL IN AUTO OR MANUAL MASK DEPLOYED, CLEANED/REPLACED 3 DRAIN VALVES OPS CK GOOD
